I agree with the person above , it’s important to find a doc you can trust , but if it’s another reason other than your doc assuming or worried about pill-seeking, like a heart problem , that’s understandable !! These meds effectiveness are highly contingent on metabolism , stomach acidity , etc . I once had a general psych nurse practioners, that whdn I told her vyvanse did not last (I am now in Adderall or year thank God) she immediately ripped me off it, bc assumes since I’m a recovering alcoholic that I was pill seeking, and she put me on ability and resperidol, which took away my little dopamine i had, and now I have permenant akathasia, which is tormenting hyperactivity similar to Parkinson’s!!a year later, I started seeing this amazing adhd speciality center and they treated me like a human, and guess what… I was right! My vyvanse was not working, bc of it being released in the lower GI!! And my cousin in San frnasoco found out same thing with him! And he’s on Adderall now too, and my brother just got genetic testing and they immediately took him off bipolar medication and 20 my Adderall Dr bc he also needs a higher dose!!
Anyway, is it possible your doc would do a short acting after XR wore off? I take 30 XR twice a day 7ish hours apart, and when doc added the second one (after improvement with an IR first) I now sleep 8-9 hours a night!! Bc again hyperactivity so severe is unreal, so it allows me to wind down. Bc it sounds like your issue is longevity versus potency , but docs get scared about sleep, but it helps some sleep better bc calmer and focused in evening!!
I agree to avoid all acidic stuff around time of med, but that increasing absorption , which ain’t much different than rasing your dose I think? Not sure. BUT…other than that:
I try to do intense cardio eithe rin the morning before my first dose, or right after the first dose wears off aka right before my second dose.
I love intense tabata, or high-speed middle distance running— 35-45 minutes of cardio, but it’s gotta be intense to purge out the energy in my legs … and apparently the type of exercise (intense and long-ish) raises dopamine like crazy, so when you take your led, your body has more to work with!! It actually is super similar to adhd meds. I was off meds ages 14-17, and I used exercise. BUT I HAD to do 3-4 times a DAY! I never stopped , and not bc eating disorder but that actual need. Unlike the med, the focus wears off after an hour or two. I was 5 foot 9 and 89 pounds ! Yes , that is correct !! Scary skinny but couldn’t help it!!! And before Adderall , during akathasia hell, I was 118, and after a year on Adderall I’m now 132c bc I think I’m taking better care of myself!!!
Also: make sure electrolytes balances! Eat avocados I swear(but bc vitamin c I do an hour or two after my dose).
And liquid magnesium , it tastes like hell BUt it absorbs , magnesium is nature’s Valium I swear!! Lol!!! And I think that can help med work too! And get your B vitamins , especially 6 and 12 and 1!!
So exercise , control stomach acid, and magnesium and b vitamins ..
BUT I would talk to doc about maybe instead of increasing potency , add a booster shirt acting dose for afternoons and evenings ?
Best of luck 🙂 hope I could help